# SDR SWI2025F00084

- Difficulty date: December 6, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR18R CLIP (PN MM670-35365-003) TO FS1051 FRAME IS MISSING / NOT INSTALLED     (C-CHECK RO 1/23/2025)    DRILLED AND LOCATED FASTENER HOLES ON NEW CLIP P/N: MM670-35365-003S REF CRJ-900 SRM 51-40-11-001-001-A01, INSTALLED NEW CLIP AT FS1051 AND STR18R REF CRJ-900 SRM 51-42-21-001-001-A01 AND DWG. MM670-35041 REV. Y. COMPLIED WITH 51-900-1002-SKY. WIIEGHT .01 LBS  REF SCALE TUC1755 CAL DATE 31-DEC25
